Alert archive / Tennessee / High Wind Warnings in 2008

High Wind Warning 4, NWS Morristown, TN

February 6, 2008Cherokee County, Clay County, North Carolina; 9 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Feb 6, 2008, 2:41 AM EST for Cherokee County, Clay County, North Carolina; 9 counties in Tennessee. It was in force for 16 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 2:41 AM EST (07:41 UTC)
Expired
Feb 6, 2008, 7:00 PM EST
In force
16 hr
Issued by
NWS Morristown, TN

Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 8:10 AM ESTTSTM WND DMG5 S Etowah, TNSEVERAL LARGE TREES DOWN ALONG THE POLK MCMINN COUNTY LINE NORTH OF DELANO. REPORTED BY A SPOTTER.
Feb 6, 8:12 AM ESTTSTM WND DMGSweetwater, TNTREE DOWN IN SWEETWATER. REPORTED BY DISPATCH.
Feb 6, 8:18 AM ESTTSTM WND DMGMadisonville, TNTREE DOWN IN MADISONVILLE. REPORTED BY DISPATCH.
Feb 6, 8:25 AM ESTTSTM WND DMGTellico Plains, TNNUMEROUS TREES DONW FROM TELLICO PLAINS TO MOUNTAIN VIEW. REPORTED BY SPOTTER.
Feb 6, 8:30 AM ESTTSTM WND DMGMaryville, TNSEVERAL TREES DOWN IN MARYVILLE. REPORTED BY DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 060741
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
241 AM EST WED FEB 6 2008

...STRONG AND GUSTY WINDS ACROSS THE REGION TODAY...

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL APPROACH THE
REGION THIS MORNING. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE
COLD FRONT...WITH THE STRONGEST WINDS AND GUSTS EXPECTED OVER THE
THE MOUNTAINS OF EAST TENNESSEE AND SOUTHWESTERN NORTH CAROLINA.
THE SOUTHERLY WINDS WILL REACH SPEEDS OF 25 TO 35 MPH...WITH GUSTS
65 MPH OVER THE HIGHER TERRAIN TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
IN THE VALLEY.

STAY TUNED TO THIS STATION FOR LATER STATEMENTS AND FORECASTS.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-061545-
/O.UPG.KMRX.WI.Y.0007.000000T0000Z-080207T0000Z/
/O.NEW.KMRX.HW.W.0004.080206T0741Z-080207T0000Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
241 AM EST WED FEB 6 2008

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS WILL INCREASE THIS MORNING...ACROSS THE HIGHER
ELEVATIONS OF THE MOUNTAINS OF EAST TENNESSEE AND SOUTHWESTERN
NORTH CAROLINA. THE SOUTHERLY WINDS WILL REACH SPEEDS OF 25 TO 35
MPH...WITH GUSTS TO 65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-061545-
/O.CON.KMRX.WI.Y.0007.000000T0000Z-080207T0000Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
241 AM EST WED FEB 6 2008 /141 AM CST WED FEB 6 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. 

SOUTHERLY WINDS WILL INCREASE THIS MORNING...ESPECIALLY ACROSS THE
HIGHER ELEVATIONS...THIS MORNING. THE SOUTHERLY WINDS WILL REACH
SPEEDS OF 20 TO 30 MPH...WITH GUSTS FROM 45 TO 55 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

DH
1 follow-up statement
000 
WWUS74 KMRX 061535
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1035 AM EST WED FEB 6 2008

...STRONG AND GUSTY WINDS EXPECTED ACROSS THE REGION TODAY...

.A COLD FRONT WITH STRONG WINDS WILL APPROACH THE REGION THIS
AFTERNOON...WITH SOUTHWESTERLY WINDS INCREASING...ESPECIALLY ACROSS
THE HIGHER ELEVATIONS. WINDS WILL SHIFT TO THE WEST AFTER THE
FRONTAL PASSAGE LATER THIS AFTERNOON.


NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-062345-
/O.CON.KMRX.HW.W.0004.000000T0000Z-080207T0000Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
1035 AM EST WED FEB 6 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH
HIGHER GUSTS UP TO 60 MPH THIS AFTERNOON...ESPECIALLY ACROSS THE
HIGHER ELEVATIONS...AS A COLD FRONT APPROACHES. WINDS WILL SHIFT
TO THE WEST AFTER THE FRONTAL PASSAGE LATER THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-062345-
/O.CON.KMRX.WI.Y.0007.000000T0000Z-080207T0000Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
1035 AM EST WED FEB 6 2008 /935 AM CST WED FEB 6 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. 

SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP
THIS AFTERNOON AS A COLD FRONT APPROACHES...WITH WINDS SHIFTING TO
THE WEST AFTER FRONTAL PASSAGE LATER THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40
TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE
CAUTION WHEN DRIVING.

$$

DMG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Feb 6, 2:21 AM EST, 20 minutes earlier.

Area forecast discussion, Feb 6, 2:21 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
221 AM EST WED FEB 6 2008

.SHORT TERM...(TODAY AND TONIGHT)...A SEVERE LINE OF STORMS
CONTINUES TO MOVE ACROSS MIDDLE TENNESSEE AND CENTRAL AND EASTERN
KENTUCKY. STRONG UPPER LEVEL SUPPORT FROM AN UPPER TROUGH MOVING
NORTHEAST ACROSS THE GREAT LAKES. MODELS AGREE WITH MODERATELY
STRONG UPPER LEVEL DIVERGENCE OVER THE AREA BY 12Z THIS MORNING
ASSOCIATED WITH 120+KT JET AT 300MB OVER THE OHIO VALLEY. THE UPPER
LEVEL SUPPORT AND STRONG INCOMING FRONT COMBINED WITH MARGINAL
INSTABIITY (CAPES BETWEEN 500-1000 J/KG) WILL KEEP CONVECTION
GOING.

SPC MESO-ANALYSIS PAGE SHOWS STRONG DEEP SHEAR...SO STILL CONCERNED
WITH POTENTIAL OF SUPER-CELLS OVER THE REGION...BUT MAIN PROBLEM WILL
LIKELY BE DAMAGING STRAIGHT LINE WINDS. MODELS AND LATEST RAWINSONDE
INFO SHOWS 850MB WINDS OF 50-60KTS OVER THE AREA WHICH COULD EASILY
BE TRANSPORTED TO THE SURFACE GIVEN STRONG CONVECTION. ANOTHER WATCH
INTO THE FORECAST AREA IS LIKELY EARLY THIS MORNING. WILL ADD
WORDING OF SEVERE WEATHER POSSIBLE THIS MORNING.

FRONT WILL MOVE ACROSS THE FORECAST AREA TODAY WITH COOLER AND DRIER
AIR FOR OVERNIGHT. CONVECTION WILL COME TO AN END BY EARLY THIS
EVENING. MODELS SHOW WRAP-AROUND MOISTURE MOVING ACROSS THE FORECAST
AREA...ESPECIALLY NORTHERN HALF...OVERNIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)...NO SIGNIFICANT CHANGES
NOTED FROM MODELS FOR THESE PERIODS...SO GRID CHANGES WERE VERY MINOR.
ONLY OPERATIONAL 00Z GFS PRODUCES MUCH PRECIPITATION (PCPN) WITH
THE FRIDAY NIGHT INTO SATURDAY SHORTWAVE...THAT MAINLY AFFECTS AREAS
TO OUR NORTH. ENSEMBLES AND NAM-WRF GENERALLY ONLY PRODUCE
EXTREMELY LIGHT PCPN OVER OUR FAR NERN AREAS...THUS I WAS HESITANT
TO INCREASE POPS AT ALL...EXCEPT FOR SWRN VA COUNTIES WHERE I
INCREASED POPS TO 30 PERCENT LATE FRIDAY NIGHT AND TO 40 PERCENT
SATURDAY MORNING. AFTER THIS SYSTEM...A BETTER ORGANIZED SHORTWAVE
TROUGH AND FRONT MAY APPROACH ON TUESDAY...WITH MORE MOISTURE TO
WORK WITH. HOWEVER...TOO FAR OUT TO MAKE TOO AGRESSIVE OF A
FORECAST JUST YET.

OTHERWISE...MINOR MAX/MIN TEMPERATURE ADJUSTMENTS MADE TO MESH WITH
LATEST SHORT RANGE AND GFSX MOS GUIDANCE. PRODUCTS SENT OUT EARLY
TO PREPARE FOR POSSIBLE SEVERE STORMS TOWARD DAYBREAK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN            68  36  53  31  58 / 100   0  10  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 70  36  50  32  55 / 100  10  10  10  10
OAK RIDGE, TN                      69  35  49  32  54 / 100  10  10  10  10
TRI CITIES AIRPORT, TN             71  36  48  30  51 / 100  10  10  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY
     MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...COCKE SMOKY
     MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
     MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
     SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...
     UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

DH/TG
Hazardous weather outlook, Feb 5, 4:09 AM EST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 AM EST TUE FEB 5 2008

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-060915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
409 AM EST TUE FEB 5 2008 /309 AM CST TUE FEB 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL APPROACH THE REGION LATE TONIGHT...BRINGING
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREAT
FROM THESE STORMS WILL BE DAMAGING WINDS UP TO 60 MPH. THE STORMS
MAY NOT REACH MOST OF EAST TENNESSEE UNTIL AFTER MIDNIGHT TONIGHT.
THERE IS ALSO THE POTENTIAL FOR THE STRONGEST THUNDERSTORMS TO
WEAKEN AFTER PASSING ACROSS THE CUMBERLAND PLATEAU. HOWEVER...STRONG
AND GUSTY WINDS WILL BE POSSIBLE UNTIL THE COLD FRONT PASSES EAST OF
THE APPALACHIANS ON WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND SCATTERED THUNDERSTORMS...A FEW STRONG TO SEVERE...
WILL CONTINUE ON WEDNESDAY MORNING. DAMAGING WINDS UP TO 60 MPH
WILL BE THE MAIN THREAT. HOWEVER...THE STRONGEST STORMS SHOULD
OCCUR EAST OF THE APPALACHIANS BY WEDNESDAY AFTERNOON...AS THE COLD
FRONT MOVES INTO THE MID ATLANTIC REGION.

AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL BRING A CHANCE OF
RAIN AND SNOW SHOWERS...LATE FRIDAY NIGHT INTO SATURDAY ACROSS
MAINLY SOUTHWESTERN VIRGINIA AND NORTHEAST TENNESSEE.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF
THE LATER PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY
MORNING.

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:56 AM ESTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott49 min
Feb 6, 6:05 AM ESTTornado WarningMRXMarion55 min
Feb 6, 6:17 AM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie58 min
Feb 6, 6:37 AM ESTTornado WarningMRXHamilton38 min
Feb 6, 6:55 AM ESTSevere Thunderstorm WarningMRXMeigs, Rhea50 min
Feb 6, 6:57 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott48 min
Feb 6, 7:14 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton46 min
Feb 6, 7:18 AM ESTTornado WarningMRXBradley, Hamilton57 min
Feb 6, 7:44 AM ESTSevere Thunderstorm WarningMRXMcMinn, Polk46 min
Feb 6, 7:52 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane, Union38 min
Feb 6, 7:58 AM ESTSevere Thunderstorm WarningMRXMonroe47 min
Feb 6, 8:11 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton2 hr
Feb 6, 8:12 AM ESTSevere Thunderstorm WarningMRXBlount, Loudon48 min
Feb 6, 1:45 PM ESTSevere Thunderstorm WarningMRXHawkins, Sullivan45 min

Nearby

High Wind Warnings in Tennessee, 2008High Wind Warnings in North Carolina, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.